American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Emanuel Carneiro, Friedrich Littmann and Jeffrey D. Vaaler. Gaussian subordination for the Beurling-Selberg extremal problem. Trans. Amer. Math. Soc. 365 (2013) 3493-3534.
Abstract, references, and article information   
View Article: PDF

[2] Emanuel Carneiro and Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. II. Trans. Amer. Math. Soc. 362 (2010) 5803-5843. MR 2661497.
Abstract, references, and article information   
View Article: PDF

[3] Hidehiko Mishou and Hirofumi Nagoshi. Functional distribution of $L(s, \chi_d)$ with real characters and denseness of quadratic class numbers. Trans. Amer. Math. Soc. 358 (2006) 4343-4366. MR 2231380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. S. Kazarian and Robert E. Zink. Some ramifications of a theorem of Boas and Pollard concerning the completion of a set of functions in $L^2$ . Trans. Amer. Math. Soc. 349 (1997) 4367-4383. MR 1443881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Igor E. Pritsker and Richard S. Varga. The Szego curve, zero distribution and weighted approximation. Trans. Amer. Math. Soc. 349 (1997) 4085-4105. MR 1407500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stephen J. Gardiner. Uniform harmonic approximation of bounded functions. Trans. Amer. Math. Soc. 348 (1996) 251-265. MR 1316850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. N. T. Goodman and S. L. Lee. Wavelets of multiplicity $r$ . Trans. Amer. Math. Soc. 342 (1994) 307-324. MR 1232187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles K. Chui and Jian-zhong Wang. On compactly supported spline wavelets and a duality principle . Trans. Amer. Math. Soc. 330 (1992) 903-915. MR 1076613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] András Kroó and Franz Peherstorfer. On the distribution of extremal points of general Chebyshev polynomials . Trans. Amer. Math. Soc. 329 (1992) 117-130. MR 1012514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. H. Armitage and M. Goldstein. Quadrature and harmonic $L\sp 1$-approximation in annuli . Trans. Amer. Math. Soc. 312 (1989) 141-154. MR 949896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Myron Goldstein, Werner Haussmann and Lothar Rogge. On the mean value property of harmonic functions and best harmonic $L\sp 1$-approximation . Trans. Amer. Math. Soc. 305 (1988) 505-515. MR 924767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. A. Zalik. On approximation by shifts and a theorem of Wiener . Trans. Amer. Math. Soc. 243 (1978) 299-308. MR 0493077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anthony W. Hager. Approximation theorems for uniformly continuous functions . Trans. Amer. Math. Soc. 236 (1978) 263-273. MR 0510848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Le Baron O. Ferguson and Manfred von Golitschek. M\"untz-Sz\'asz theorem with integral coefficients. II . Trans. Amer. Math. Soc. 213 (1975) 115-126. MR 0430619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. H. McEwen. Problems of closest approximation connected with the solution of linear differential equations . Trans. Amer. Math. Soc. 33 (1931) 979-997. MR 1501627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. L. Walsh. On approximation by rational functions to an arbitrary function of a complex variable . Trans. Amer. Math. Soc. 31 (1929) 477-502. MR 1501495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dunham Jackson. Some non-linear problems in approximation . Trans. Amer. Math. Soc. 30 (1928) 621-629. MR 1501450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Philip Franklin and Norbert Wiener. Analytic approximations to topological transformations . Trans. Amer. Math. Soc. 28 (1926) 762-785. MR 1501373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John Wesley Young. General theory of approximation by functions involving a given number of arbitrary parameters . Trans. Amer. Math. Soc. 8 (1907) 331-344. MR 1500787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1